Search the Community
Showing results for tags 'eye pain'.
Found 2 results
Eye Problems, Tics and Twitches, will it get worse? I'm having trouble with my eyes since a bad reaction to a steroid and also since coming of Prozac. My pupils have been smaller since coming off (I read that SSRI'S dilate, so they've probably been dilated for many years) and I've had blurry vision and just "different" vision since the steroid too. Kind of like having a permanent migraine. I feel like I have a hard time focusing. I'm sensitive to colors. Things look weird. Driving feels weird. Super sensitive to light and visuals. I went to eye doctor and of course they didn't find anything or do anything helpful. I have eye pain. I feel like my eyes are strained, muscles behind them have tremors too, and maybe aren't working right. And like I have a haze or veil or everything. I'm scared obviously and don't know what to do. Also facial tics and spasms seem to be getting worse, as well as other tremors.
Admin note: link to benzo forum thread - LaughingKat: Switch from Ativan to Klonopin Hello, everyone, and thank you for being here. Here's my story: In July 2017 I started a severe bout of anxiety, mostly health-related, that I never entirely got over, although I'm not having daily panic attacks anymore. I worked on it with talk therapy, which I continue, but in January 2018, I decided I needed pharmaceutical help and saw a psychiatrist who prescribed 10 mg of Celexa daily as well as Ativan as needed. Something similar had happened to me 20 years before, so I knew to be cautious about how much Ativan I took. The Celexa did help take the edge off my anxiety but the sexual side effects depressed me. In November 2018, having made some progress in therapy, I decided they were unacceptable and decreased the dose to 5 mg. I didn't consult the psychiatrist but I figured that since Celexa wasn't addictive like Ativan, it wouldn't matter. (Haha.) Actually I didn't feel any withdrawal effects until March 2019, which puzzles me. I started having ferocious headaches and intense neck and jaw tension, along with little painful "sparks" in my eyes every once in a while. I have never been a headachey person and I'd never felt anything like this before. They feel like electric knives going into my scalp. I thought it was just tension (my daughter had been in an auto accident and I was taking care of her while she recovered from injuries) but in early April 2019 I called the psychiatrist and told him about the headaches. He said the headaches were "likely" from the Celexa and since I was on "a baby dose" at that point I should stop taking them. It's been a month and I still have the headaches, neck and jaw tension, eye pain. Not every day but most days. At this point the psychiatrist says just don't worry about the headaches, they're not important or major. But they feel major to me! Sometimes I take ibuprofen and that helps. But I resist taking it. I've had up to 5 days without headaches and then when they come back I'm heartbroken and scared. But I'm grateful to have learned here on this site that SSRI withdrawal isn't always a straight line. Can anyone reassure me further, especially about the weird timeline of the headaches? Why did they start three months after I decreased the Celexa dose? And why do they continue a month after I stopped entirely? Has someone had a similar experience, similar symptoms with Celexa? I know several things in my story go against the good advice on this site. But I do not want to go back to taking Celexa, even a small dose. I vowed to myself I would never take a ssri again unless I was prepared to take it for the rest of my life. Thanks for listening.